MAUDE Adverse Event Report: STRYKER GMBH FOOT ARCH HOFFMANN LRF 180MM; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT

STRYKER GMBH FOOT ARCH HOFFMANN LRF 180MM; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Catalog Number 49346180
Health Effect - Clinical Code No Code Available (3191)
Date of Event 11/20/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available it will be provided on a supplemental report.Device disposition is unknown.
 
Event or Problem Description
This pi is for the first revision of the patient's foot arch.As reported: "patient was low weight bearing and broke a foot arch.We replace[d] the foot arch with new one." rep indicated patient factor: diabetic.
 
Event or Problem Description
This pi is for the first revision of the patient's foot arch.As reported: "patient was low weight bearing and broke a foot arch.We replace[d] the foot arch with new one.".Rep indicated patient factor: diabetic.
 
Additional Manufacturer Narrative
The reported event that foot arch hoffmann lrf 180mm was alleged of 'instrument breakage identified out of surgery' could be confirmed.The root cause of this breakage has been identified as a design/manufacturing issue.This problem has already been addressed through a capa and a new design and gluing process have been implemented: the new drawing is already released.Design change was performed for last revision of the drawing in order to increase the strength connection between metal and carbon parts of hoffmann lrf foot archs.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If any further information is provided, the investigation report will be updated.

Brand Name
FOOT ARCH HOFFMANN LRF 180MM
Common Device Name
APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key8182772
Report Number0008031020-2018-01082
Device Sequence Number16648178
Product Code KTT
UDI-Device Identifier07613252611509
UDI-Public07613252611509
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K130907
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number49346180
Device Lot Number02812R
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/28/2019
Initial Date Received by Manufacturer 11/27/2018
Supplement Date Received by Manufacturer02/04/2019
Initial Report FDA Received Date12/19/2018
Supplement Report FDA Received Date03/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR